# SDR AALA201705179002

- Difficulty date: May 15, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N133AN
- Make and model: Airbus A321-231
- Aircraft serial: 6482
- Aircraft time: 7,918 hours, 2,371 cycles
- System (JASC): 5270 · Door Warning System
- Part: Cover
- Condition: Unsecure
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DOOR 4R CABIN PRESSURE LIGHT COVER CAME OFF. MAINTENANCE RESECURED CABIN PRESSURE LIGHT COVER PER AMM 52-13-00.
